Forums


Treatment

Extreme Fatigue with Humira?

  • By Wendy

    Hello All- I recently started humira every other week (along with MTX 7.5mg every week) and I just had my 4th injection. Does anyone else experience extreme fatigue the day after their injection? I mean overwhelming? I have been on the MTX for about a year and only noticed some irritability when taking it alone. I am on humira for seronegative RA, HLA-B27 +, Hashimotos hypothyroidism since 6 years old, fibromyalgia but I suspect it has probably been more RA symptoms than fibro. Thank you for any input! 🙂

    Reply Created with Sketch. reply
  • By Andrew Lumpe, PhD Moderator

    Hi Wendy, I know that many experience feeling pretty rotten the day or so after injecting a biologic medicine. I usually get that way. But you should speak to your doctor about any new symptoms you’re feeling.

    Reply Created with Sketch. reply